# SDR KCSA061551

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 86,202 hours, 16,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Punctured
- Location: Bs 442
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FRAME ON L1 DOOR HAS A PUNCTURED HOLE JUST BELOW LOWER HINGE AT STA 442, WL 245.
